| Model Number |
ZXT150 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2017.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a tecnis symfony toric multifocal intraocular lens (model zxt150, +17.0 diopter) was explanted in a secondary procedure from patient's right eye due to the patient experiencing halos, glare, visual disturbance, and unexpected postop refraction post implant.The replacement lens was a model zct150, with a smaller diopter (+16.5).The patient has recovered.No further information was provided.
Additional Manufacturer Narrative
Section device available for evaluation? yes.Returned to manufacturer on: 02/21/2018.Section device returned to manufacturer? yes.Device evaluation: the product was received in a little jar with fluid.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The reported complaint cannot be confirmed.Manufacturing record review: manufacturing record review of the production order and related document revealed that the product was manufactured and released according to specification.There was no discrepancy found during the review.A search revealed that no similar complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.